# SDR 2001UALA02037

- Difficulty date: September 13, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N172UA
- Make and model: Boeing 747422
- Aircraft serial: 24363
- Aircraft time: 49,153 hours, 5,586 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN STRINGER 27R 41 INCH FWD OF NR 2 RIGHT HAND MAIN ENTRY DOOR (UNDERNEATH THE FLOOR).
